MAUDE Adverse Event Report: ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT

ZEST ANCHORS, LLC LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI); ENDOSSEOUS DENTAL IMPLANT
Model Number 02070-SB
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Trauma/clinical complications only.Additional information received from the distributor indicated that patient received beat on the mouth, therefore abutment and implant (unknown) have to be removed.
 
Event or Problem Description

Brand Name
LOCATOR OVERDENTURE IMPLANT SYSTEM (LODI)
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
Manufacturer (Section G)
ZEST ANCHORS, LLC
2875 loker ave east
carlsbad 92010
Manufacturer Contact
amie toor
2875 loker ave e
carlsbad, CA 92010
9512654507
MDR Report Key18241536
Report Number2023950-2023-00366
Device Sequence Number7059557
Product Code DZE
UDI-Device Identifier00893202000011
UDI-Public00893202000011
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K120198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number02070-SB
Device Catalogue NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date12/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown